The whites of my eyes after a week of use are now very dull and sort of red.
AzaSite side effects
Get emergency medical help if you have any of these signs of an allergic reaction:
swelling of your face,
drainage or crusting of your eye;
severe irritation after using the eye drops feeling like there is something in your eye;
watery eyes, increased light sensitivity;
eye redness or swelling; or
any signs of a new infection.
Less serious side effects:
stuffy nose; or
mild stinging, burning, or irritation of your eyes.
I suggest you contact you contact your Ohptalmologist because you are experienciencing a serious side effect "EYE REDNESS" DO NOT MEAN TO ALARM YOU... BUT BETTER SAFE THAN SORRY... OK
- Azasite Information for Consumers
- Azasite Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azasite (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jul 2011 • 2 answers
Posted 6 Feb 2012 • 2 answers
Posted 13 Feb 2012 • 1 answer
Posted 4 Feb 2013 • 3 answers
I was given Azasite and told this was the only thing that would work for my eye problem. The cost is
Posted 23 May 2013 • 2 answers